Volume 36, Number 4, July/August 2002
|Page(s)||537 - 572|
|Published online||15 September 2002|
Two-scale FEM for homogenization problems
Seminar for Applied Mathematics, ETH-Zentrum,
CH-8092 Zürich, Switzerland. firstname.lastname@example.org.
Revised: 8 April 2002
The convergence of a two-scale FEM for elliptic problems in divergence form with coefficients and geometries oscillating at length scale ε << 1 is analyzed. Full elliptic regularity independent of ε is shown when the solution is viewed as mapping from the slow into the fast scale. Two-scale FE spaces which are able to resolve the ε scale of the solution with work independent of ε and without analytical homogenization are introduced. Robust in ε error estimates for the two-scale FE spaces are proved. Numerical experiments confirm the theoretical analysis.
Mathematics Subject Classification: 65N30
Key words: Homogenization / two-scale regularity / Finite Element Method (FEM) / two-scale FEM.
© EDP Sciences, SMAI, 2002
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.